# SDR CA051211002

- Difficulty date: October 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 114 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 04115262
- Condition: Worn
- Location: Rudder
- Part time: 7,299 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION OF THE CESSNA 152, THE REAR RUDDER BAR WAS FOUND TO HAVE A HOLE WORN THROUGH IT ON THE CO-PILOT SIDE.  THE PLASTIC CENTER CONSOLE IS ATTACHED TO THE RUDDER PEDAL COVERS WITH SCREWS.  IF THE SCREWS ARE TOO LONG, THEY WILL WEAR INTO THE RUDDER BAR OVER TIME.  THIS COULD EVENTUALLY CAUSE THE RUDDER BAR TO FAIL CAUSING THE LOSS OF RUDDER CONTROL.  THIS WAS THE SECOND OF TWO IDENTICAL FINDINGS ON TWO DIFFERENT 152 AIRPLANES WITH APPROX 7300 AIRFRAME HOURS.
